Back to Search
Start Over
Distribution of postcritically finite polynomials.
- Source :
- Israel Journal of Mathematics; Sep2015, Vol. 209 Issue 1, p235-292, 58p
- Publication Year :
- 2015
-
Abstract
- We prove that Misiurewicz parameters with prescribed combinatorics and hyperbolic parameters with ( d − 1) distinct attracting cycles with given multipliers are equidistributed with respect to the bifurcation measure in the moduli space of degree d complex polynomials. Our proof relies on Yuan's equidistribution results of points of small heights, and uses in a crucial way Epstein's transversality results. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 00212172
- Volume :
- 209
- Issue :
- 1
- Database :
- Complementary Index
- Journal :
- Israel Journal of Mathematics
- Publication Type :
- Academic Journal
- Accession number :
- 110652688
- Full Text :
- https://doi.org/10.1007/s11856-015-1218-0